Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Remarks on a new possible discretization scheme for gauge theories

Abstract : We propose here a new discretization method for a class of continuum gauge theories which action functionals are polynomials of the curvature. Based on the notion of holonomy, this discretization procedure appears gauge-invariant for discretized analogs of Yang-Mills theories, and hence gauge-fixing is fully rigorous for these discretized action functionals. Heuristic parts are forwarded to the quantization procedure via Feynman integrals and the meaning of the heuristic infinite dimensional Lebesgue integral is questioned.
Complete list of metadata
Contributor : INSPIRE HEP Connect in order to contact the contributor
Submitted on : Monday, June 4, 2018 - 9:08:12 PM
Last modification on : Wednesday, November 3, 2021 - 6:35:26 AM

Links full text




Jean-Pierre Magnot. Remarks on a new possible discretization scheme for gauge theories. Int.J.Theor.Phys., 2018, 57 (7), pp.2093-2102. ⟨10.1007/s10773-018-3733-3⟩. ⟨hal-01807587⟩



Record views